# SDR AUS20040266

- Difficulty date: April 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C663
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 434422123
- Condition: Faulty
- Location: Cabin Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE DUCT THERMAL SWITCH FAULTY.
